# SDR PLGA001018A

- Difficulty date: October 18, 2000
- Submitted: November 28, 2000
- Operation: Air carrier
- Aircraft: N360BE
- Make and model: Saab 340B
- Aircraft serial: 340B287
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Duct
- Condition: Failed
- Location: Lt Eng Intake
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOS-YQB - FLT 4670 - WHILE IN ICING CONDITIONS, THE LEFT INTAKE HEAT FAIL LIGHT ILLUMINATED.  IN RETURN ROUTE TO BOS THE LEFT ENGINE EXPERIENCED TWO POWER INTERRUPTIONS.  AIRCRAFT WAS DIVERTED TO MHT AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE LEFT LOWER DUCT AND DUCT POWER RELAY, AND FOR PRECAUTIONARY REASONS, THE LEFT ENGINE INTAKE COMPRESSOR WAS VISUALLY INSPECTED.  AFTER PERFORMING ALL REQUIRED CHECKS THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
